MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLES; CEMENTLESS ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLES; CEMENTLESS ACETABULAR CUP
Model Number 01.32.152DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04-mar-2022: lot 1903421: (b)(4) items manufactured and released on 29-jul-2019.Expiration date: 2024-07-15.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been already sold without other similar reported events.Additional implant involved: liner: mectacer 01.29.413 ceramic liner ø 36 / e (not registered in usa) lot.1903875: batch review performed on 04-mar-2022: lot 1903875: (b)(4) items manufactured and released on 26-jul-2019.Expiration date: 2024-07-14.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been already sold with another similar reported event.Additional implant involved: stem: quadra-h 01.12.033 cementless, ha coated lat stem size 3 (k082792) lot.187837: batch review performed on 04-mar-2022: lot 187837: (b)(4) items manufactured and released on 06-feb-2019.Expiration date: 2024-01-07.No anomalies were found related to the problem.To date, (b)(4) items of the same lot have been already sold without other similar reported events.Additional implant involved: ball heads: mectacer 01.29.208 biolox delta ceramic ball head 12/14 ø 36 size s - 4 (k112115) lot.1902999: batch review performed on 04-mar-2022: lot 1902999: (b)(4) items manufactured and released on 12-jul-2019.Expiration date: 2024-06-29.No anomalies were found related to the problem.To date, all items of the same lot have been already sold without other similar reported events.Clinical evaluation performed by medical affairs department: late infection in cementless tha, 2 years after primary operation in a (b)(6) year old patient.Patient reported pain and instability in the articulation.Radiographic images provided, show cyst formation in the lateral dyaphisis which may be caused by the infection.All implants were removed and a spacer was inserted.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
Revision surgery was performed due to cyst formation and loosening of the femoral component, secondary to infection.The first stage revision was completed almost 2 years and 4 months after primary, all components were removed and the cement spacer was inserted.Stage two is to be completed at a later stage.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLES
Common Device Name
CEMENTLESS ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13947494
Report Number3005180920-2022-00205
Device Sequence Number14605442
Product Code LPH
UDI-Device Identifier07630030810794
UDI-Public07630030810794
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2024
Device Model Number01.32.152DH
Device Catalogue Number01.32.152DH
Device Lot Number1903421
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Initial Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale
Patient Weight80 KG
Patient EthnicityNon Hispanic
Patient RaceWhite